Loading [MathJax]/jax/output/CommonHTML/jax.js
Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matematicheskie Zametki, 1997, Volume 62, Issue 2, Pages 306–311
DOI: https://doi.org/10.4213/mzm1612
(Mi mzm1612)
 

This article is cited in 1 scientific paper (total in 3 paper)

Functions of two variables continuous along straight lines

È. È. Shnol'

Institute of Mathematical Problems of Biology, Russian Academy of Sciences
Full-text PDF (145 kB) Citations (3)
References:
Abstract: For a function f(x,y), the sets Ja of all its discontinuity points with a jump of a or more (that is, such that the oscillation of the function in the neighborhood of any point from Ja is not smaller than a) are studied. Two cases are considered: (1) f is continuous along any straight line; (2) f is continuous along lines parallel to the x- and y-axes. In the first case, conditions that must be met by the set Ja are given. In the second case, it is shown that a (closed) set F can be the set Ja for a certain function if and only if the projections of F on the coordinate axes nowhere dense.
Received: 14.04.1995
Revised: 10.10.1996
English version:
Mathematical Notes, 1997, Volume 62, Issue 2, Pages 255–259
DOI: https://doi.org/10.1007/BF02355912
Bibliographic databases:
UDC: 517.51
Language: Russian
Citation: È. È. Shnol', “Functions of two variables continuous along straight lines”, Mat. Zametki, 62:2 (1997), 306–311; Math. Notes, 62:2 (1997), 255–259
Citation in format AMSBIB
\Bibitem{Shn97}
\by \`E.~\`E.~Shnol'
\paper Functions of two variables continuous along straight lines
\jour Mat. Zametki
\yr 1997
\vol 62
\issue 2
\pages 306--311
\mathnet{http://mi.mathnet.ru/mzm1612}
\crossref{https://doi.org/10.4213/mzm1612}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1619865}
\zmath{https://zbmath.org/?q=an:0915.26004}
\transl
\jour Math. Notes
\yr 1997
\vol 62
\issue 2
\pages 255--259
\crossref{https://doi.org/10.1007/BF02355912}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000071268600031}
Linking options:
  • https://www.mathnet.ru/eng/mzm1612
  • https://doi.org/10.4213/mzm1612
  • https://www.mathnet.ru/eng/mzm/v62/i2/p306
  • This publication is cited in the following 3 articles:
    1. A. I. Aptekarev, A. L. Afendikov, F. I. Ataullakhanov, N. K. Balabaev, V. N. Biktashev, I. V. Biktasheva, R. M. Borisyuk, N. D. Vvedenskaya, R. D. Dagkesamanskii, Yu. G. Zarkhin, Yu. S. Ilyashenko, V. D. Lakhno, V. Yu. Lunin, N. L. Lunina, E. V. Nikolaev, V. S. Posvyanskii, M. A. Roitberg, V. S. Ryaben'kii, L. B. Ryashko, Ya. G. Sinai, V. M. Tikhomirov, A. A. Tokarev, A. G. Urzhumtsev, A. I. Khibnik, “To the memory of Èmmanuil Èl'evich Shnol'”, Russian Math. Surveys, 72:1 (2017), 185–198  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. Ciesielski K.Ch., Miller D., “A Continuous Tale on Continuous and Separately Continuous Functions”, Real Anal. Exch., 41:1 (2016), 19–54  crossref  mathscinet  zmath  isi
    3. V. I. Arnol'd, R. M. Borisyuk, I. M. Gel'fand, Yu. S. Ilyashenko, V. Yu. Lunin, E. V. Nikolaev, Yu. B. Radvogin, M. A. Roitberg, Ya. G. Sinai, A. I. Khibnik, “Emmanuil El'evich Shnol' (on his 70th birthday)”, Russian Math. Surveys, 54:3 (1999), 677–683  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математические заметки Mathematical Notes
    Statistics & downloads:
    Abstract page:343
    Full-text PDF :225
    References:54
    First page:1
     
      Contact us:
    math-net2025_04@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025